February  2021, 41(2): 525-536. doi: 10.3934/dcds.2020267

Mean Li-Yorke chaotic set along polynomial sequence with full Hausdorff dimension for $ \beta $-transformation

Department of Mathematics, University of Science and Technology of China, Hefei, 230026, Anhui, China

Received  December 2019 Revised  April 2020 Published  July 2020

Fund Project: The author is supported by NNSF of China grant 11871228

We construct a mean Li-Yorke chaotic set along polynomial sequences (the degree of this polynomial is not less than three) with full Hausdorff dimension and full topological entropy for
$ \beta $
-transformation. An uncountable subset
$ C $
is said to be a mean Li-Yorke chaotic set along sequence
$ \{a_n\} $
, if both
$ \begin{equation*} \liminf\limits_{N\to \infty}\frac{1}{N}\sum\limits_{j = 1}^{N}d(f^{a_j}(x),f^{a_j}(y )) = 0 \text{ and } \limsup\limits_{N\to \infty}\frac{1}{N}\sum\limits_{j = 1}^{N}d(f^{a_j}(x),f^{a_j}(y ))>0 \end{equation*} $
hold for any two distinct points
$ x $
and
$ y $
in
$ C $
.
Citation: Yuanfen Xiao. Mean Li-Yorke chaotic set along polynomial sequence with full Hausdorff dimension for $ \beta $-transformation. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 525-536. doi: 10.3934/dcds.2020267
References:
[1]

F. Balibrea and V. Jiménez López, The measure of scrambled sets: a survey, Acta Univ. M. Belii Ser. Math., 7 (1999), 3-11.   Google Scholar

[2]

F. BlanchardW. Huang and L. Snoha, Topological size of scrambled sets, Colloq. Math., 110 (2008), 293-361.  doi: 10.4064/cm110-2-3.  Google Scholar

[3]

H. Bruin and V. Jiménez López, On the Lebesgue measure of Li-Yorke pairs for interval maps, Comm. Math. Phys., 299 (2010), 523-560.  doi: 10.1007/s00220-010-1085-9.  Google Scholar

[4]

J.-C. Ban and B. Li, The multifractal spectra for the recurrence rates of beta-transformations, J. Math. Anal. Appl., 420 (2014), 1662-1679.  doi: 10.1016/j.jmaa.2014.06.051.  Google Scholar

[5]

K. Dajani and C. Kraaikamp, Ergodic Theory of Numbers, Carus Mathematical Monographs, 29. Mathematical Association of America, Washington, DC, 2002.  Google Scholar

[6]

T. Downarowicz, Positive topological entropy implies chaos DC2, Proc. Amer. Math. Soc., 142 (2014), 137-149.  doi: 10.1090/S0002-9939-2013-11717-X.  Google Scholar

[7]

K. Falconer, Fractal Geometry, , Mathematical foundations and applications. Third edition. John Wiley & Sons, Ltd., Chichester, 2014.  Google Scholar

[8]

C. FangW. HuangY. Yi and P. Zhang, Dimensions of stable sets and scrambled sets in positive finite entropy systems, Ergodic Theory Dynam. Systems, 32 (2012), 599-628.  doi: 10.1017/S0143385710000982.  Google Scholar

[9]

F. Garcia-Ramos and L. Jin, Mean proximality and mean Li-Yorke chaos, Proc. Amer. Math. Soc., 145 (2017), 2959-2969.  doi: 10.1090/proc/13440.  Google Scholar

[10]

F. Hofbauer, $\beta$-Shifts have unique maximal measure, Monatsh. Math., 85 (1978), 189-198.  doi: 10.1007/BF01534862.  Google Scholar

[11]

W. HuangJ. Li and X. Ye, Stable sets and mean Li-Yorke chaos in positive entropy systems, J. Funct. Anal., 266 (2014), 3377-3394.  doi: 10.1016/j.jfa.2014.01.005.  Google Scholar

[12]

T. Y. Li and James A. Yorke, Period three implies chaos, Amer. Math. Monthly, 82 (1975), 985-992.  doi: 10.1080/00029890.1975.11994008.  Google Scholar

[13]

K.-S. Lau and L. Shu, The spectrum of Poincaré recurrence, Ergodic Theory Dynam. Systems, 28 (2008), 1917-1943.  doi: 10.1017/S0143385707001095.  Google Scholar

[14]

B. Li and J. Wu, Beta-expansion and continued fraction expansion, J. Math. Anal. Appl., 339 (2008), 1322-1331.  doi: 10.1016/j.jmaa.2007.07.070.  Google Scholar

[15]

B. Li and Y.-C. Chen, Chaotic and topological properties of $ \beta $-transformations, J. Math. Anal. Appl., 383 (2011), 585-596.  doi: 10.1016/j.jmaa.2011.05.049.  Google Scholar

[16]

W. Liu and B. Li, Chaotic and topological properties of continued fractions, J. Number Theory, 174 (2017), 369-383.  doi: 10.1016/j.jnt.2016.10.019.  Google Scholar

[17]

J. Li and Y. Qiao, Mean Li-Yorke chaos along some good sequences, Monatsh. Math., 186 (2018), 153-173.  doi: 10.1007/s00605-017-1086-2.  Google Scholar

[18]

W.-B. Liu, C. Huang, M.-H. Li and S. Wang, A construction of the scrambled set with full Hausdorff dimension for beta-transformations, Fractals, 26 (2018), 1850005, 10pp. doi: 10.1142/S0218348X18500056.  Google Scholar

[19]

B. H. P. de M. e Maia, An Equivalent System for Studying Periodic Points of the Beta-Transformation for a Pisot or a Salem Number, Thesis (Ph.D.)-Universidade Autonoma de Lisboa (Portugal). 2008.  Google Scholar

[20]

W. Parry, On the $ \beta $-expansions of real numbers, Acta Math. Acad. Sci. Hungar., 11 (1960), 401-416.  doi: 10.1007/BF02020954.  Google Scholar

[21]

A. Rényi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar., 8 (1957), 477-493.  doi: 10.1007/BF02020331.  Google Scholar

[22]

S. Ito and Y. Takahashi, Markov subshifts and realization of $ \beta $-expansions, J. Math. Soc. Japan, 26 (1974), 33-55.  doi: 10.2969/jmsj/02610033.  Google Scholar

[23]

B. Schweizer and J. Smítal, Measures of chaos and a spectral decomposition of dynamical systems on the interval, Trans. Amer. Math. Soc., 344 (1994), 737-754.  doi: 10.1090/S0002-9947-1994-1227094-X.  Google Scholar

[24]

Y. WangE. Chen and X. Zhou, Mean Li-Yorke chaos for random dynamical systems, J. Differential Equations, 267 (2019), 2239-2260.  doi: 10.1016/j.jde.2019.03.012.  Google Scholar

[25]

J. C. Xiong, Hausdorff dimension of a chaotic set of shift of a symbolic space, Sci. China Ser. A, 38 (1995), 696-708.   Google Scholar

show all references

References:
[1]

F. Balibrea and V. Jiménez López, The measure of scrambled sets: a survey, Acta Univ. M. Belii Ser. Math., 7 (1999), 3-11.   Google Scholar

[2]

F. BlanchardW. Huang and L. Snoha, Topological size of scrambled sets, Colloq. Math., 110 (2008), 293-361.  doi: 10.4064/cm110-2-3.  Google Scholar

[3]

H. Bruin and V. Jiménez López, On the Lebesgue measure of Li-Yorke pairs for interval maps, Comm. Math. Phys., 299 (2010), 523-560.  doi: 10.1007/s00220-010-1085-9.  Google Scholar

[4]

J.-C. Ban and B. Li, The multifractal spectra for the recurrence rates of beta-transformations, J. Math. Anal. Appl., 420 (2014), 1662-1679.  doi: 10.1016/j.jmaa.2014.06.051.  Google Scholar

[5]

K. Dajani and C. Kraaikamp, Ergodic Theory of Numbers, Carus Mathematical Monographs, 29. Mathematical Association of America, Washington, DC, 2002.  Google Scholar

[6]

T. Downarowicz, Positive topological entropy implies chaos DC2, Proc. Amer. Math. Soc., 142 (2014), 137-149.  doi: 10.1090/S0002-9939-2013-11717-X.  Google Scholar

[7]

K. Falconer, Fractal Geometry, , Mathematical foundations and applications. Third edition. John Wiley & Sons, Ltd., Chichester, 2014.  Google Scholar

[8]

C. FangW. HuangY. Yi and P. Zhang, Dimensions of stable sets and scrambled sets in positive finite entropy systems, Ergodic Theory Dynam. Systems, 32 (2012), 599-628.  doi: 10.1017/S0143385710000982.  Google Scholar

[9]

F. Garcia-Ramos and L. Jin, Mean proximality and mean Li-Yorke chaos, Proc. Amer. Math. Soc., 145 (2017), 2959-2969.  doi: 10.1090/proc/13440.  Google Scholar

[10]

F. Hofbauer, $\beta$-Shifts have unique maximal measure, Monatsh. Math., 85 (1978), 189-198.  doi: 10.1007/BF01534862.  Google Scholar

[11]

W. HuangJ. Li and X. Ye, Stable sets and mean Li-Yorke chaos in positive entropy systems, J. Funct. Anal., 266 (2014), 3377-3394.  doi: 10.1016/j.jfa.2014.01.005.  Google Scholar

[12]

T. Y. Li and James A. Yorke, Period three implies chaos, Amer. Math. Monthly, 82 (1975), 985-992.  doi: 10.1080/00029890.1975.11994008.  Google Scholar

[13]

K.-S. Lau and L. Shu, The spectrum of Poincaré recurrence, Ergodic Theory Dynam. Systems, 28 (2008), 1917-1943.  doi: 10.1017/S0143385707001095.  Google Scholar

[14]

B. Li and J. Wu, Beta-expansion and continued fraction expansion, J. Math. Anal. Appl., 339 (2008), 1322-1331.  doi: 10.1016/j.jmaa.2007.07.070.  Google Scholar

[15]

B. Li and Y.-C. Chen, Chaotic and topological properties of $ \beta $-transformations, J. Math. Anal. Appl., 383 (2011), 585-596.  doi: 10.1016/j.jmaa.2011.05.049.  Google Scholar

[16]

W. Liu and B. Li, Chaotic and topological properties of continued fractions, J. Number Theory, 174 (2017), 369-383.  doi: 10.1016/j.jnt.2016.10.019.  Google Scholar

[17]

J. Li and Y. Qiao, Mean Li-Yorke chaos along some good sequences, Monatsh. Math., 186 (2018), 153-173.  doi: 10.1007/s00605-017-1086-2.  Google Scholar

[18]

W.-B. Liu, C. Huang, M.-H. Li and S. Wang, A construction of the scrambled set with full Hausdorff dimension for beta-transformations, Fractals, 26 (2018), 1850005, 10pp. doi: 10.1142/S0218348X18500056.  Google Scholar

[19]

B. H. P. de M. e Maia, An Equivalent System for Studying Periodic Points of the Beta-Transformation for a Pisot or a Salem Number, Thesis (Ph.D.)-Universidade Autonoma de Lisboa (Portugal). 2008.  Google Scholar

[20]

W. Parry, On the $ \beta $-expansions of real numbers, Acta Math. Acad. Sci. Hungar., 11 (1960), 401-416.  doi: 10.1007/BF02020954.  Google Scholar

[21]

A. Rényi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar., 8 (1957), 477-493.  doi: 10.1007/BF02020331.  Google Scholar

[22]

S. Ito and Y. Takahashi, Markov subshifts and realization of $ \beta $-expansions, J. Math. Soc. Japan, 26 (1974), 33-55.  doi: 10.2969/jmsj/02610033.  Google Scholar

[23]

B. Schweizer and J. Smítal, Measures of chaos and a spectral decomposition of dynamical systems on the interval, Trans. Amer. Math. Soc., 344 (1994), 737-754.  doi: 10.1090/S0002-9947-1994-1227094-X.  Google Scholar

[24]

Y. WangE. Chen and X. Zhou, Mean Li-Yorke chaos for random dynamical systems, J. Differential Equations, 267 (2019), 2239-2260.  doi: 10.1016/j.jde.2019.03.012.  Google Scholar

[25]

J. C. Xiong, Hausdorff dimension of a chaotic set of shift of a symbolic space, Sci. China Ser. A, 38 (1995), 696-708.   Google Scholar

[1]

Magdalena Foryś-Krawiec, Jiří Kupka, Piotr Oprocha, Xueting Tian. On entropy of $ \Phi $-irregular and $ \Phi $-level sets in maps with the shadowing property. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1271-1296. doi: 10.3934/dcds.2020317

[2]

Federico Rodriguez Hertz, Zhiren Wang. On $ \epsilon $-escaping trajectories in homogeneous spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 329-357. doi: 10.3934/dcds.2020365

[3]

Martin Heida, Stefan Neukamm, Mario Varga. Stochastic homogenization of $ \Lambda $-convex gradient flows. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 427-453. doi: 10.3934/dcdss.2020328

[4]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[5]

Chaoqian Li, Yajun Liu, Yaotang Li. Note on $ Z $-eigenvalue inclusion theorems for tensors. Journal of Industrial & Management Optimization, 2021, 17 (2) : 687-693. doi: 10.3934/jimo.2019129

[6]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[7]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

[8]

Guoyuan Chen, Yong Liu, Juncheng Wei. Nondegeneracy of harmonic maps from $ {{\mathbb{R}}^{2}} $ to $ {{\mathbb{S}}^{2}} $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3215-3233. doi: 10.3934/dcds.2019228

[9]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

[10]

Wenqiang Zhao, Yijin Zhang. High-order Wong-Zakai approximations for non-autonomous stochastic $ p $-Laplacian equations on $ \mathbb{R}^N $. Communications on Pure & Applied Analysis, 2021, 20 (1) : 243-280. doi: 10.3934/cpaa.2020265

[11]

Yuan Cao, Yonglin Cao, Hai Q. Dinh, Ramakrishna Bandi, Fang-Wei Fu. An explicit representation and enumeration for negacyclic codes of length $ 2^kn $ over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021, 15 (2) : 291-309. doi: 10.3934/amc.2020067

[12]

Hai Q. Dinh, Bac T. Nguyen, Paravee Maneejuk. Constacyclic codes of length $ 8p^s $ over $ \mathbb F_{p^m} + u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020123

[13]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[14]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[15]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[16]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[17]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[18]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[19]

Shengbing Deng, Tingxi Hu, Chun-Lei Tang. $ N- $Laplacian problems with critical double exponential nonlinearities. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 987-1003. doi: 10.3934/dcds.2020306

[20]

Chandra Shekhar, Amit Kumar, Shreekant Varshney, Sherif Ibrahim Ammar. $ \bf{M/G/1} $ fault-tolerant machining system with imperfection. Journal of Industrial & Management Optimization, 2021, 17 (1) : 1-28. doi: 10.3934/jimo.2019096

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (109)
  • HTML views (247)
  • Cited by (0)

Other articles
by authors

[Back to Top]